# SDR YENA2023012700077

- Difficulty date: January 23, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 76,143 hours, 27,457 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#953, JFK-PBI. 'AFT CABIN ODOR REPORTED BY INFLIGHT CREW.  PACK 2 WAS ISOLATED, ODOR WENT AWAY; COMPLIED WITH INFO NOTICE 2017-T015J, SECTION B2.  DECONTAMINATION LEVEL A ACCOMPLISHED PER TSM 05-50-00-810-831-A.  IDENTIFIED PACK 2 AS A SOURCE OF ODOR.  REF. DEFECT NO. 3614688, ITEM 2 (PERFORMED ECS DECONTAMINATION IAW AMM 21-00-00-615-803-A. NO ODOR IS CURRENTLY PRESENT AT THIS TIME. A/C IS OKAY TO CONT SERVICE. THIS CLEARS MDDR. MX-4 UPDATED. PLACARD WAS REMOVED) FOR PACK 2 DEFERRAL.  A/C OK FOR CON'T. SERVICE.
